Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A gap Tauberian theorem for generalised absolute Abel summability


Author: K. Sarvothaman
Journal: Proc. Amer. Math. Soc. 89 (1983), 651-656
MSC: Primary 40E05; Secondary 40F05, 40G10
MathSciNet review: 718991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A gap Tauberian theorem for generalised absolute Abel summability $ \left\vert {{A_\alpha }} \right\vert$ is proved using Mel'nik's theorem on convolution transforms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40E05, 40F05, 40G10

Retrieve articles in all journals with MSC: 40E05, 40F05, 40G10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0718991-8
PII: S 0002-9939(1983)0718991-8
Keywords: Absolute summability, gap condition, integral transforms
Article copyright: © Copyright 1983 American Mathematical Society